Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

Enlargements of almost open mappings


Authors: Robin Harte and Martin Mathieu
Journal: Proc. Amer. Math. Soc. 96 (1986), 247-248
MSC: Primary 47A05; Secondary 46A22
DOI: https://doi.org/10.1090/S0002-9939-1986-0818453-6
MathSciNet review: 818453
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: If the enlargement of a bounded linear operator has dense range, then the operator must be almost open.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 47A05, 46A22

Retrieve articles in all journals with MSC: 47A05, 46A22


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1986-0818453-6
Article copyright: © Copyright 1986 American Mathematical Society